# SDR DHL9872075D

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5260 · Entrance Stairs
- Part: Fitting
- Part number: 652665118
- Condition: Cracked
- Location: Aft Airstair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT AIRSTAIR LT LOWER STRUT ATTACH FITTING CRACKED.  REMOVED AND REPLACED FITTING PER M/M 52-62-0, N/R 3415.
